# SDR SWIA202163002

- Difficulty date: October 12, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N936EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8038
- Aircraft time: 30,234 hours, 30,697 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* R/H SIDE SEAT RAIL MOUNTING CHANNEL SECTION AT APPROX FS 559.00 + 28 TO FS 559.00 + 80 HAS CLIP-NUT HOLE BROKEN OUT AT LOWER EDGE OF CHANNEL.    (C-CHECK RO 12-4-2021)    REMOVED AND REPLACED R/H SIDE SEAT RAIL MOUNTING CHANNEL SECTION AT APPROX FS 559.00 + 28 TO FS 559.00 + 80. REF: CRJ-200 SRM 51-41-00. SEE CONTINUATION CARD FOR DETAILS.
